# SDR SWAA2023121908527

- Difficulty date: October 7, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232JF (PANEL 232JF PANEL ASSEMBLY - RH PASSENGER CABIN FLOOR ACCESS) UPPER SKIN LIFTING MISSING 1ST PLY AT MID; IB AND OB SIDES FROM FWD TO AFT EDGES.<[01] RECEIVED NEW FLOOR PANEL 232JF AND WILL INSTALLED ON R/C TTG8Q00NEUVQ;[02] VERIFIED STEP 1
